# SDR DALA2019101876001

- Difficulty date: October 16, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 73,432 hours, 26,771 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Missing
- Location: Switch Wire
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5649 ON PREFLIGHT FOUND EMERGENCY LIGHTS ARMED SWITCH WIRE BRACKET MISSING. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY LIGHTS / PASS OXYGEN PANEL PER B757 AMM 33-51 OPS NML. (6565948)
